MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-G YI MULTISITE REUSABLE SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY RAD-G YI MULTISITE REUSABLE SENSOR; OXIMETER
Model Number 4653
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that "it took several minutes for the machine to try to read after attaching the sensor to the patient, and once it did, it began reading on and off for several minutes.This last occurrence, it took me 10 minutes to get a read, with multiple times rebooting the device.Sensor is reading 60% spo2 and 60 pr".There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: the sensor has not been returned to the investigation facility to allow for an analysis to be performed.If the sensor is received for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event; no patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Other text: the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was found to have a stable signal with no dropouts throughout the duration of testing.The sensor was confirmed to be functioning as designed.Health effect impact code: no adverse event; no patient impact.

Brand Name
RAD-G YI MULTISITE REUSABLE SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
rishi jain
15750 alton pkwy
irvine, CA 92618
MDR Report Key24338637
Report Number3019388613-2026-00044
Device Sequence Number15895933
Product Code DQA
UDI-Device Identifier00843997015530
UDI-Public(01)00843997015530(11)231201(10)23MDM
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K213676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4653
Device Lot Number23MDM
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown